Translator Disclaimer
June 2016 Chromatic number of Harary graphs
Adel P. Kazemi, Parvin Jalilolghadr
Author Affiliations +
Tbilisi Math. J. 9(1): 271-278 (June 2016). DOI: 10.1515/tmj-2016-0013

Abstract

A proper coloring of a graph $G$ is a function from the vertices of the graph to a set of colors such that any two adjacent vertices have different colors, and the chromatic number of $G$ is the minimum number of colors needed in a proper coloring of a graph. In this paper, we will find the chromatic number of the Harary graphs, which are the circulant graphs in some cases.

Citation

Download Citation

Adel P. Kazemi. Parvin Jalilolghadr. "Chromatic number of Harary graphs." Tbilisi Math. J. 9 (1) 271 - 278, June 2016. https://doi.org/10.1515/tmj-2016-0013

Information

Received: 16 January 2016; Accepted: 5 May 2016; Published: June 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1342.05041
MathSciNet: MR3518408
Digital Object Identifier: 10.1515/tmj-2016-0013

Subjects:
Primary: 05C15

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.9 • No. 1 • June 2016
Back to Top